Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76135, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/76135

Lower bounds for some factorable matrices

1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics and Statistics, University of North Florida, Jacksonville 32224, FL, USA

Received 8 March 2006; Revised 6 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bennett, “Lower bounds for matrices,” Linear Algebra and Its Applications, vol. 82, pp. 81–98, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Bennett, “Lower bounds for matrices. II,” Canadian Journal of Mathematics, vol. 44, no. 1, pp. 54–74, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Lyons, “A lower bound on the Cesàro operator,” Proceedings of the American Mathematical Society, vol. 86, no. 4, p. 694, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. C. Rhaly, Jr., “Discrete generalized Cesàro operators,” Proceedings of the American Mathematical Society, vol. 34, pp. 225–232, 1986. View at Google Scholar
  5. H. C. Rhaly, Jr., “p-Cesàro matrices,” Houston Journal of Mathematics, vol. 15, no. 1, pp. 137–146, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. C. Rhaly, Jr., “Terraced matrices,” The Bulletin of the London Mathematical Society, vol. 21, no. 4, pp. 399–406, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. E. Rhoades, “Lower bounds for some matrices,” Linear and Multilinear Algebra, vol. 20, no. 4, pp. 347–352, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. E. Rhoades, “Lower bounds for some matrices. II,” Linear and Multilinear Algebra, vol. 26, no. 1-2, pp. 49–58, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet